# SDR QXEA0101062

- Difficulty date: June 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,979 hours, 6,931 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DENT IN VERTICAL STABILIZER SECTION OF RUDDER. DENT DETERMEND TO BE OUT OF LIMITS. AFFECTED DAMAGED AREA REMOVED AND REPAIRED IN ACCORDENCE WITH STRUCTERAL REPAIR MANUAL 55-40-28. THIS DEEMED A REQUIRED INSPECTION ITEM. INSPECTION COMPLIED WITH. MAJOR REPAIR FOUND TO BE AIRWORTHY. AIRCRAFT RETURNED TO SERVICE.
